Symmetry sets

J.W. Bruce, P.J. Giblin, C.G. Gibson

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)179-204
JournalProceedings of the Royal Society of Edinburgh: Section A Mathematics
Volume104A
Publication statusPublished - 1985

Cite this

Bruce, J. W., Giblin, P. J., & Gibson, C. G. (1985). Symmetry sets. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 104A, 179-204.
Bruce, J.W. ; Giblin, P.J. ; Gibson, C.G. / Symmetry sets. In: Proceedings of the Royal Society of Edinburgh: Section A Mathematics. 1985 ; Vol. 104A. pp. 179-204.
@article{a8a84158106d4e6c89a329bbfd59da73,
title = "Symmetry sets",
author = "J.W. Bruce and P.J. Giblin and C.G. Gibson",
year = "1985",
language = "English",
volume = "104A",
pages = "179--204",
journal = "Proceedings of the Royal Society of Edinburgh Section A: Mathematics",
issn = "0308-2105",
publisher = "Cambridge University Press",

}

Bruce, JW, Giblin, PJ & Gibson, CG 1985, 'Symmetry sets', Proceedings of the Royal Society of Edinburgh: Section A Mathematics, vol. 104A, pp. 179-204.

Symmetry sets. / Bruce, J.W.; Giblin, P.J.; Gibson, C.G.

In: Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Vol. 104A, 1985, p. 179-204.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Symmetry sets

AU - Bruce, J.W.

AU - Giblin, P.J.

AU - Gibson, C.G.

PY - 1985

Y1 - 1985

M3 - Article

VL - 104A

SP - 179

EP - 204

JO - Proceedings of the Royal Society of Edinburgh Section A: Mathematics

JF - Proceedings of the Royal Society of Edinburgh Section A: Mathematics

SN - 0308-2105

ER -

Bruce JW, Giblin PJ, Gibson CG. Symmetry sets. Proceedings of the Royal Society of Edinburgh: Section A Mathematics. 1985;104A:179-204.